Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Partitioning pairs of countable sets
Journal: Proceedings of the American Mathematical Society
Volume: 111
Issue: 3
First page: 841
Last page: 844
Issue Date: 1-Jan-1991
Rank: M22
ISSN: 0002-9939
DOI: 10.1090/S0002-9939-1991-1036992-4
Abstract: 
We make the translations of our partitions from [3] in the context of all countable subsets of a fixed uncountable set. A different translation was obtained recently by Velleman [4].
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

10
checked on Feb 3, 2023

Page view(s)

16
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.